# SDR COMA0660269

- Difficulty date: March 20, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N924CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7026
- Aircraft time: 30,363 hours, 28,646 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Line
- Part number: 5085T05P01
- Condition: Chafed
- Location: Lt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

FLIGHT 5781 - DURING CVG APPROACH RECEIVED A LEFT ENGINE OIL PRESSURE MESSAGE ALONG WITH A SLOWLY DECREASING FLUCTUATING OIL PRESSURE READOUT.  CREW DECLARED AN EMERGENCY AND PERFORMED AN IN-FLIGHT SHUT-DOWN OF THE LEFT ENGINE.  FLIGHT LANDED SAFELY WITHOUT INCIDENT.  REPLACED CHAFED OIL TANK RETURN LINE.
